# SDR WI5R2019050300000

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: XA-HO
- Make and model: Cessna 525C
- Aircraft serial: 0232
- Engine: Wilint FJ444A
- Engine time: 928 hours, 694 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW41715
- Condition: Fractured
- Location: Engine
- Part time: 928 hours, 694 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOR ELEVATED ITT TRENDS, A BORESCOPE INSPECTION FOUND DAMAGE TO THE HPC ROTOR AND A MISSING 3RD STAGE IP ROTOR BLADE. DISASSEMBLY OF THE ENGINE DETERMINED THERE WERE TWO MISSING 3RD STAGE IP BLADES.
